# SDR AUS20020300

- Difficulty date: March 30, 2002
- Submitted: May 7, 2002
- Operation: General aviation
- Make and model: Swrngn SA227*
- Engine: Garrtt TPE33112UHR
- Propeller: Mcauly 4HFR34C652
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Shaft
- Part number: 8659307
- Condition: Sheared
- Location: Scav Pump
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, E, J
- Precautionary procedure: O

## Discrepancy

(AUS) RT ENGINE OIL SCAVENGE PUMP SHAFT SHEARED.  SHAFT THEN MIGRATED OUT OF THE SUPPORT HOUSING CAUSING DAMAGE TO ENGINE GEAR TRAIN AND SHAFT.
